Heroin Detox: (800) 315-2391 Heroin Rehabilitation: (888) 565-6401 Heroin Addiction Hotline: (800) 303-2482
Heroin Addiction And Dope Sickness Symptoms
Heroin's a lethal drug and today it's one of the most addictive, prevalent and sought after drugs on the streets in some areas. Even though people don't become heroin addicts the first time they try it the intoxicating effects experienced while high could very easily lead a person to an agonizing addiction down the road.
Once addicted, heroin users become dope sick (withdrawal) when they're coming off the drug or unable to use.
The length of time and intensity of symptoms experienced during withdrawal depends on a person's level of heroin use and addiction. Withdrawing from heroin can be such a painful and agonizing experience even though it's not life threatening, a chronic addict may wish they would die during the process just to stop the pain and agony.
There's numerous physical and emotional symptoms associated with heroin withdrawal although people going through the process may not experience every symptom due to their level of addiction. Physical symptoms begin mildly when they start to occur but as time goes on they become much more intense, painful and agonizing.
Symptoms of Dope Sickness
- Intense Cravings to Use
- Agitation, Anxiety and Restlessness
- Inability to Sleep
- Sweating and shivering. A person may go back and forth with feeling hot one minute then cold the next.
- Runny nose, sneezing and watery eyes (cold like symptoms).
- Nausea, vomiting and body aches similar to flu like symptoms only a hundred times worse according to many that have gone through heroin withdrawal.
- Intense severe muscle and bone pain throughout the body.